# SDR CA071204002

- Difficulty date: November 1, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: PDLM120
- Condition: Cracked
- Location: Cb Body
- Part time: 5,676 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CB CRACKED.  (TC NR 20071204002)
